# SDR R61A201309290937

- Difficulty date: September 29, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 14,749 hours, 11,797 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WAS NOT ARMING.  MX INSPECTED AND FOUND LACES ARE PULLED ON THE SLIDE BAG AND THE R2 DOOR CABLE IS BROKEN.  MX R & R R2 DOOR FLEX BALL CABLE AND THE SLIDE ASSY IAW AMM.  OPS CHECKED GOOD.
